# SDR QXEA9800033

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820PH
- Make and model: Dhav DHC8102
- Aircraft serial: 63
- System (JASC): 2400 · Electrical Power System
- Part: Elect Syst
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, ACFT EXPERIENCED ST ELMOS FIRE ON THE WINDSHIELD WITH SOME PRECIPITATION STATIC.  THE MASTER CAUTION LIGHT CAME ON.  STARTED THE EMERGENCY CHECKLIST.  PULLED LT TRU CIRCUIT BREAKER.  1 MIN LATER, EXPERIENCED LOSS OF PANEL LIGHT ON THE OVERHEAD, GLARESHIELD AND THE CAPTAIN'S INSTRUMENTS.  THE DC VOLTMETER SHOWED ONLY BATTERY POWER.  RETURNED TO PDX.  RESET AC/DC GENERATORS, ALL POWER CAME BACK AND STAYED ON UNTIL LOWERED THE GEAR ON FINAL.  AFTER THE GEAR CAME DOWN, EXPERIENCED NR 1 AC GENERATOR CAUTION LIGHT (THE GEN WON'T RESET).  ACFT LANDED WITHOUT INCIDENT.  MX R/R NR 1 AC GEN, NR 1 GCU, AC PWR MONITOR, AC PWR MONITOR ELEC CONNECTOR AND REMOTE CONTROL C/B.  PERFORMED TEST OF THE ELEC SYSTEM.
